Advanced search

Confined states in two-dimensional flat elliptic quantum dots and elliptic quantum wires

Author
Organization
Keywords
EIGENVALUES, MATHIEU DIFFERENTIAL-EQUATION, NONINTEGER, ORDER, quantum dots, elliptic quantum dots

Citation

Please use this url to cite or link to this publication:

Chicago
van den Broek, Martijn, and FM Peeters. 2001. “Confined States in Two-dimensional Flat Elliptic Quantum Dots and Elliptic Quantum Wires.” Physica E-low-dimensional Systems & Nanostructures 11 (4): 345–355.
APA
van den Broek, M., & Peeters, F. (2001). Confined states in two-dimensional flat elliptic quantum dots and elliptic quantum wires. PHYSICA E-LOW-DIMENSIONAL SYSTEMS & NANOSTRUCTURES, 11(4), 345–355.
Vancouver
1.
van den Broek M, Peeters F. Confined states in two-dimensional flat elliptic quantum dots and elliptic quantum wires. PHYSICA E-LOW-DIMENSIONAL SYSTEMS & NANOSTRUCTURES. 2001;11(4):345–55.
MLA
van den Broek, Martijn, and FM Peeters. “Confined States in Two-dimensional Flat Elliptic Quantum Dots and Elliptic Quantum Wires.” PHYSICA E-LOW-DIMENSIONAL SYSTEMS & NANOSTRUCTURES 11.4 (2001): 345–355. Print.
@article{3078875,
  author       = {van den Broek, Martijn and Peeters, FM},
  issn         = {1386-9477},
  journal      = {PHYSICA E-LOW-DIMENSIONAL SYSTEMS \& NANOSTRUCTURES},
  keyword      = {EIGENVALUES,MATHIEU DIFFERENTIAL-EQUATION,NONINTEGER,ORDER,quantum dots,elliptic quantum dots},
  language     = {eng},
  number       = {4},
  pages        = {345--355},
  title        = {Confined states in two-dimensional flat elliptic quantum dots and elliptic quantum wires},
  url          = {http://dx.doi.org/10.1016/S1386-9477(01)00169-2},
  volume       = {11},
  year         = {2001},
}

Altmetric
View in Altmetric
Web of Science
Times cited: